# SDR DALA2021112907320

- Difficulty date: November 25, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 80,705 hours, 20,120 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6812 INITIAL INSPECTION: OUT OF LIMITS ROTARY SNUBBER PIN EXTENSION AT 4L DOOR OF CABIN PAX IN REF AMDS. CORRECTIVE ACTION: SUMMARY OF NRC:148 ROTARY SNUBBER WAS REMOVED PER B757-200 AMM 52-11 AND WAS INSTALLED SERVICEABLE ROTARY SNUBBER PER B757-200 AMM 52-11. (2030643)
